# SDR SWIA202266535

- Difficulty date: August 12, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME IS CORRODED BETWEEN STGR18L AND STGR21L.     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED FS319 FRAME P/N: 601R32003-63 IAW CRJ 200 SRM 51-42-06 AND 51-42-21 REV 39 DATED 10 MAR 2022. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGTH CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
